# SDR SIMA2025042207003

- Difficulty date: April 7, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 -  LAV BUCKET CUTOUT INTERNAL SKIN CORRODED, AND MULTIPLE FASTENERS CORRODED (LEVEL 2 CORROSION). RAR LAV BUCKET CUTOUT INTERNAL SKIN AND MULTIPLE CORRODED FASTENERS IAW EMB 175 SRM 51-40-08.
